Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 37 found articles
 
 
  On global exponential stability and existence of periodic solutions for BAM neural networks with distributed delays and reaction–diffusion terms
 
 
Title: On global exponential stability and existence of periodic solutions for BAM neural networks with distributed delays and reaction–diffusion terms
Author: Lou, Xuyang
Cui, Baotong
Wu, Wei
Appeared in: Chaos, solitons & fractals
Paging: Volume 36 (2008) nr. 4 pages 11 p.
Year: 2008
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 37 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands